# SDR YENA2023031700258

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 55,742 hours, 19,870 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON HOLES LOWER SILL AT LEVEL FR68 AT AFT GALLEY AREA. (CPCP RELATED MPD0468-04 TASK 534195-01); (RESOLVED ON W/O: 1222527 TASKCARD: NR-00018 ) PERFORMED REPAIR ON LOWER SILL AT LEVEL FR 68 STR 23R AT AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001. THIS REPAIR IS CATEGORY A AND NO FURTHER INSPECTION IS REQUIRED. ALL WORKS ACCOMPLISHED AS PER AEROMAN NON-ROUTINE # 2023-115677. ACCOMPLISHED BY # 8632419. RII BY AE QC 328.
